Coping With Epilepsy Dr. Karen Shue - Brain and Health
10% off neurofeedback training for CWE members - Toronto, Ontario
Neurofeedback Partner - Free Advertisement
 

Go Back   Epilepsy Forum > Our House > Back Fence



View Poll Results: Bruise easily?
Yes 59 79.73%
No 15 20.27%
Voters: 74. You may not vote on this poll

Reply
 
LinkBack Thread Tools
  #41  
Old 12-19-2013, 08:24 PM
valeriedl's Avatar
CWE Supporter
 
Join Date: Feb 2010
Location: Pittsburgh, Pennsylvania
Posts: 4,008
Thanks: 1,482
Thanked 1,457 Times in 1,057 Posts
A good bit of times after I've had blood drawn I'll end up with a bruise. I know other people that has that happen with too.

I'm on lamictal and I will bruise pretty easy too. I may just bump into something, not hard, but I'll end up with a bruise. If I do something that would normally cause anyone to bruise it will take a good while for the black and blue mark to go away.

Try talking to another dr and see what they have to say about it.
Reply With Quote
  #42  
Old 12-20-2013, 09:25 AM
Belinda5000's Avatar
Account Closed
 
Join Date: Sep 2007
Location: Georgia
Posts: 2,241
Thanks: 429
Thanked 596 Times in 474 Posts
I bruise easily and so does my husband and the standing joke is I beat him.

I take Tegretol,Topamax, Clonazepam,Onfi, and Phenobarb.
Reply With Quote
  #43  
Old 03-07-2014, 01:14 PM
Account Closed
 
Join Date: Nov 2013
Location: Ill
Posts: 434
Thanks: 249
Thanked 90 Times in 76 Posts
I have bruised easily my whole life but more so now on meds. I don't know if its the lamictal or not but I hear it mist likely is. I get them under my skin as well as on top too.
Reply With Quote
  #44  
Old 06-25-2014, 02:09 AM
jenagade's Avatar
Weaving the Community Fabric
 
Join Date: Jun 2014
Location: New Zealand
Posts: 166
Thanks: 14
Thanked 56 Times in 43 Posts
I bruised at the slightest knock when I was on tegretol
Reply With Quote
  #45  
Old 06-30-2014, 04:48 PM
Weaving the Community Fabric
 
Join Date: Apr 2010
Location: orlando FL
Posts: 237
Thanks: 8
Thanked 71 Times in 57 Posts
Yes I also bruise easily, I am on Topomax, Keppra, and Vimpat I was bruising more and more I noticed with every med adjustment so the meds are definitely a factor in this I think.

Tina
Reply With Quote
  #46  
Old 07-04-2014, 10:34 AM
Joined the Party
 
Join Date: Jun 2014
Posts: 38
Thanks: 1
Thanked 5 Times in 4 Posts
My wife bruises easily too. Long time for healing. Zonigran and vimpat. Once I grabbed her arm to pull her our of the car in a flood . The mark of my hand and each finger appeared as a bruise


Sent from my iPhone using Tapatalk
Reply With Quote
  #47  
Old 07-05-2014, 10:59 AM
Shelley's Avatar
Venerable Voice of CWE
 
Join Date: Sep 2007
Location: Austin, Tx
Posts: 1,604
Thanks: 257
Thanked 205 Times in 161 Posts
I am taking extra vitamin 'c' and 'k'.
Theoretically, they work.
I have also had to start taking vitamin 'd' because I bumped something and my skin tore.
My medication is not traditional for epilepsy, but for ADHD and Aspergers, although (oddly enough) it does help with my "e" and blood pressure.
__________________
"The more I see the less I know for sure." - John Lennon
Reply With Quote
  #48  
Old 08-14-2014, 07:30 PM
Weaving the Community Fabric
 
Join Date: Jul 2014
Location: Northern Indiana
Posts: 164
Thanks: 214
Thanked 63 Times in 53 Posts
On Dilantin for many years and always have bruises in various stages, usually on my legs. I'm also pretty much a klutz (also from my meds?) so I'm always bumping into things.
Reply With Quote
  #49  
Old 08-17-2014, 12:02 AM
Joined the Party
 
Join Date: Aug 2014
Posts: 39
Thanks: 74
Thanked 19 Times in 10 Posts
Hi Everybody.

Yes, I do bruise easily. I'm on Depakote.
Reply With Quote
  #50  
Old 01-27-2016, 06:05 PM
AlohaBird's Avatar
Venerable Voice of CWE
 
Join Date: Jan 2015
Location: Molokai Hawaii
Posts: 1,920
Thanks: 705
Thanked 1,055 Times in 738 Posts
Send a message via Skype™ to AlohaBird
Originally Posted by cuppycake21 View Post:
Yes, I do bruise easily. I'm on Depakote.
Interesting. I just got completely off the Depakote and I'm noticing that I don't bruise as easily now. I had been on it for so long I hadn't really thought about this.
__________________
[SIGPIC][/SIGPIC]A healthy brain is part of a healthy body. You can't have one without the other.
Reply With Quote
  #51  
Old 01-28-2016, 04:39 PM
seagull's Avatar
Venerable Voice of CWE
 
Join Date: Aug 2015
Location: lowerstoft england
Posts: 2,268
Thanks: 106
Thanked 329 Times in 289 Posts
I think lamtogine can do it.i bruise very easy and they big
Reply With Quote
  #52  
Old 04-17-2019, 06:48 PM
C0urt's Avatar
Venerable Voice of CWE
 
Join Date: Oct 2009
Location: Birmingham, Alabama,
Posts: 2,392
Thanks: 179
Thanked 860 Times in 540 Posts
Send a message via AIM to C0urt Send a message via Yahoo to C0urt
been on blood thinners for the past few months all sorts of bruises
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 07:05 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.